# SDR DALA2025061804584

- Difficulty date: June 17, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N414DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1996
- Aircraft time: 13,295 hours, 1,493 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Box
- Condition: Open
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3414 PILOT BUNK 1 OXYGEN COMPARTMENT OPENED. CORRECTIVE ACTION: RESECURED PANEL PER A330 AMM 35-23. (7569286)
